MathSciNet Relay Station
MathSciNet bibliographic data
MR1286383 53C20
Grimaldi, Renata; Pansu, Pierre Sur la régularité de la fonction croissance d'une variété riemannienne. (French) [Regularity of the growth function of a Riemannian manifold] Geom. Dedicata 50 (1994), no. 3, 301–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement